Discussions that mention lorazepam

Pain Management board


I can definetely relate. I've mentioned it a few times on this board that I am no fan of neurontin. I am 21 years old and the doctor I was going to said I was too young to take anything else and that neurontin was not addictive. Hunk of bunk! (to put it politely). I was on it for over a year, 3200 mg per day. Being on neurontin was an awful experience. I felt like my head was in a cloud all the time and I was such a klutz! When I stopped taking it I started getting REALLY bad headaches to the point where I'd be leaning over the toilet and holding my head. I was feeling really depressed and couldn't sleep so they gave me lorazepam (ativan). Around the time I stopped taking neurontin I was ALSO getting stomach pain (never really thought about it having to do with withdrawal though till now). I saw a chiropractor/applied kinesiologist and he said it was my galbladder. I still have problems with it off and on but it DID start around the time I stopped the neurontin so ..weird! I should add that I've also went from 150 to 135 pounds since then (about 3 months) for no apparent reason.

~naomi